Journal of Mathematics and Statistics

Generalization of (0, 4) Lacunary Interpolation by Quantic Spline

Jwamer Karwan Hama Faraj and Ridha G. Karem

DOI : 10.3844/jmssp.2010.72.78

Journal of Mathematics and Statistics

Volume 6, Issue 1

Pages 72-78


Problem statement: Spline functions are the best tool of polynomials used as the basic means of approximation theory in nearly all areas of numerical analysis. Also in the problem of interpolation by g-spline construction of spline, existences, uniqueness and error bounds needed. Approach: In this study, we generalized (0,4) lacunary interpolation by quanta spline function. Results: The results obtained, the existence uniqueness and error bounds for generalize (0, 4) lacunary interpolation by qunatic spline. Conclusion: These generalize are preferable to interpolation by quantic spline to the use (0,4).


© 2010 Jwamer Karwan Hama Faraj and Ridha G. Karem. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.